# SDR SWAA2016110709472

- Difficulty date: September 23, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 52,059 hours, 18,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A824026
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC AND EQUIPMENT COMPARTMENT OUTER CHORD CORRODED AT BS 336, BETWEEN STR 22L TO STR 23L.  R&R CHORD PER ER AND EA.
